# SDR WX0A2021031273661

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 47,807 hours, 30,489 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Button
- Condition: False Activation
- Location: Fa Panel - Evac
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVAC BUTTON LIGHT ON FA PANEL ILLUMINATED / PERFORMED CID 1 POWER UP TEST IAW A320 MM 23-73-00 AND TEST OF EVAC IAW A320 AMM 23-73-00-710-004A. OP TEST OK"
